# SDR UIEA2021020300214

- Difficulty date: February 2, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,584 hours, 20,662 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG ANTI-ICE VALVE REQUIRED COMPLETION OF QRH TO OPEN FOLLOWING ENGINE START.  PERFORMED OPS TEST IAW AMM 30-21-00.  OPS CHECK GOOD.
